Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 76, NWS La Crosse, WI

July 9, 2006Grant County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 9, 2006, 6:15 PM CDT for Grant County, Wisconsin. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2006, 6:15 PM CDT (23:15 UTC)
Expired
Jul 9, 2006, 7:15 PM CDT
In force
60 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County Grant County, WI

The radar

The La Crosse radar (KARX), 124 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 6:53 PM CDTTSTM WND GST 50Fennimore, WI0.5 INCH HAIL AND HEAVY RAIN
Jul 9, 6:58 PM CDTHAIL 0.752 E Ellenboro, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2006-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2006-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 092315
SVRARX
WIC043-100015-
/O.NEW.KARX.SV.W.0076.060709T2315Z-060710T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
615 PM CDT SUN JUL 9 2006

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANT COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 715 PM CDT

* AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM MOUNT HOPE TO MOUNT IDA TO
  ANNATON...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF PRAIRIE
  DU CHIEN TO 10 MILES NORTHWEST OF LANCASTER TO 9 MILES EAST OF
  LANCASTER...AND MOVING SOUTH AT 10 MPH. THIS WARNING EXTENDS THE
  PREVIOUS SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FENNIMORE AND MOUNT IDA AROUND 615 PM...
  MOUNT HOPE AROUND 620 PM...
  ARTHUR AND UNION AROUND 630 PM...
  KLONDYKE SECLUDED ACRES AROUND 650 PM...
  LANCASTER AROUND 655 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4260 9042 4268 9064 4273 9085 4302 9098
      4304 9081 4302 9043 4288 9043 4260 9042

$$

MW
4 follow-up statements
000 
WWUS53 KARX 092334
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
634 PM CDT SUN JUL 9 2006

WIC043-100015-
/O.CON.KARX.SV.W.0076.000000T0000Z-060710T0015Z/
GRANT WI-
634 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT 
FOR GRANT COUNTY...

AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR STITZER OVER TO ARTHUR...OR 
ALONG A LINE EXTENDING FROM JUST NORTH OF LANCASTER TO 7 MILES 
NORTHEAST OF PLATTEVILLE...MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KLONDYKE SECLUDED ACRES AROUND 640 PM...
  LANCASTER AND HURRICANE AROUND 645 PM...
  LANCASTER MUNICIPAL AIRPORT AND UNION AROUND 655 PM...
  ROCKVILLE AND ELLENBORO AROUND 705 PM...
  PLATTEVILLE AND PLATTEVILLE AIRPORT AROUND 715 PM...

LAT...LON 4260 9042 4268 9064 4273 9085 4302 9098
      4304 9081 4302 9043 4288 9043 4260 9042

$$

MW
000 
WWUS53 KARX 092353
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
652 PM CDT SUN JUL 9 2006

WIC043-100015-
/O.CON.KARX.SV.W.0076.000000T0000Z-060710T0015Z/
GRANT WI-
652 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT 
FOR GRANT COUNTY...

AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE 
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANNATON TO 
ELLENBORO...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF 
LANCASTER TO 7 MILES NORTHWEST OF PLATTEVILLE...MOVING SOUTHEAST AT 
25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CORNELIA AND UNION AROUND 700 PM...
  PLATTEVILLE AND ARTHUR AROUND 705 PM...
  PLATTEVILLE AIRPORT AND BIG PATCH AROUND 710 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4260 9042 4268 9064 4281 9076 4295 9068
      4296 9043 4260 9042

$$

MW
000 
WWUS53 KARX 100005
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
703 PM CDT SUN JUL 9 2006

WIC043-100015-
/O.CON.KARX.SV.W.0076.000000T0000Z-060710T0015Z/
GRANT WI-
703 PM CDT SUN JUL 9 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT 
FOR GRANT COUNTY...

AT 658 PM...PENNY SIZE HAIL WAS REPORTED NEAR ELLENBORO.

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZE HAIL AND DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM 9 MILES NORTH OF PLATTEVILLE NEAR ARTHUR AND 
UNION...DOWN TO THE PLATTEVILLE AREA...MOVING SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PLATTEVILLE AIRPORT AND BIG PATCH AROUND 715 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4260 9042 4268 9064 4281 9076 4295 9068
      4296 9043 4260 9042

$$

MW
000 
WWUS53 KARX 100018
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
717 PM CDT SUN JUL 9 2006

WIC043-100026-
/O.EXP.KARX.SV.W.0076.000000T0000Z-060710T0015Z/
GRANT WI-
717 PM CDT SUN JUL 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR GRANT COUNTY EXPIRED AT
715 PM...

THE CLUSTER OF THUNDERSTORMS WHICH PROMPTED THE WARNING FOR GRANT 
COUNTY HAVE WEAKENED AND NO LONGER APPEAR CAPABLE OF PRODUCING 
SEVERE WEATHER.  

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...STRONG STORMS REMAIN 
POSSIBLE...ESPECIALLY SOUTH OF A LINE FROM GLEN HAVEN AND BEE 
TOWN...TO ELLENBORO AND PLATTEVILLE. THEREFORE...PERSONS ARE URGED 
TO STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER 
INFORMATION.

LAT...LON 4260 9042 4268 9064 4281 9076 4295 9068
      4296 9043 4260 9042

$$

MW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:58 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jul 9, 2:58 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
258 PM CDT SUN JUL 9 2006

.SHORT TERM...THROUGH WEDNESDAY NIGHT
A LOT GOING ON IN THE NEAR TERM FORECAST...WITH CONCERNS ABOUT
FRONT CROSSING CWA NOW IGNITING WITH CONVECTION BETWEEN 20Z AND
02Z...AND THEN WHAT TO DO WITH THE MID LEVEL WAVE CROSSING THE
AREA MON NIGHT THROUGH TUES. FORECAST CONFIDENCE MUCH LOWER THAN I
WOULD LIKE...ESPECIALLY WITH THE WAVE MON NIGHT AND TUES...AND
REALLY RELIED ON ENSEMBLE MEANS TO DAMPEN OUT THE SIGNIFICANT
TIMING AND AMPLITUDE ISSUES CROPPING UP OF LATE IN THE OPERATIONAL
RUNS.

EAST-WEST COLD FRONT ALONG I-90 RIGHT NOW WITH WEAK LOW PRESSURE
JUST EAST OF LA CROSSE. LOW LEVEL FLOW NOT VERY CONVERGENT ALONG
THIS FRONT...SAVE FOR THE VCTY OF THIS WEAK LOW NEAR KLSE WHERE
TOWERING CUMULUS HAS BEEN NOTED ACROSS MUCH OF HOUSTON/WINONA/LA
CROSSE COUNTIES WHICH HAS RAPIDLY INCREASED. MONITORING THIS FOR
CONVECTIVE INITIATION SOON AS MLCIN HAS PRETTY MUCH DECREASED TO
LESS THAN 50 J/KG ALONG THE BOUNDARY AMIDST ML CAPE AROUND 1500
J/KG AHEAD OF THE FRONT IN NERN IA AND SWRN WI. DEEP LAYER /0-6KM/
BULK SHEAR PER BLUE RIVER PROFILER AND OBJECTIVE ANALYSIS ON
LAPS/RUC RUNNING 30-35 KTS IN STRONG WNWLY MID LEVEL FLOW...SO ANY
STORM WHICH CAN INITIATE ALONG FRONT WILL NEED TO BE WATCHED.
RIGHT NOW RADAR IS CLEAN...BUT CUMULUS GROWING AT A PRETTY GOOD
CLIP. RUC AND ARW-WRF HAS BEEN ADAMANT THAT OTHER CUMULUS FIELD IN
FAR SRN CWA /GRANT COUNTY/ WILL IGNITE WITH CONVECTION AS FORCING
FROM UPPER LEVEL TROUGH OFF TO OUR NORTHEAST GRAZES THIS HIGHER
CAPE /2500 J/KG/ AXIS 22-00Z. THIS TOO BEING WATCHED. DEWPOINTS
MUCH HIGHER IN FAR SRN CWA OWING TO THE HIGHER CAPE...AND LINGERED
SMALL CHANCES OF STORMS IN SRN CWA THIS EVENING FOR THESE CHANCES.
COULD SEE A FEW SEVERE STORMS DESPITE INITIAL SVR BOX GOING UP TO
OUR EAST. ZONES WILL BE ISSUED WITH LATE AFTERNOON WORDING TO GRAB
THIS SCENARIO.

OTHER CONCERN IS RAPIDLY CHANGING MODEL SUITES IN REGARD TO MID
LEVEL TROUGH/ASSOCIATED CIRCULATION WHICH WILL EJECT OUT OF
COLORADO TONIGHT AND NORTHEAST TOWARD THE AREA MONDAY NIGHT AND
TUES. NEW /12Z/ GFS MUCH FASTER...AND IN STEP WITH 12Z UKMET. NAM
IS SIGNIFICANTLY SLOWER AND WRAPPED UP...AND SPREADS COPIOUS RAINS
MUCH FURTHER TO THE NORTHWEST THAN ANY OTHER MODEL SUITE.
COORDINATION WITH HPC /QPF/ FORECASTERS SUGGEST THIS SOLN NOT
TOTALLY OUT OF LINE...BUT LIKELY A LITTLE TOO FAR NORTH. FOUND A
RESPECTABLE AGREEMENT IN THE SREF MEANS...WHICH SPREAD DECENT
FORCING AND WELCOME RAINS JUST TO THE SOUTH OF THE CWA...WHICH
FITS CANADIAN AND GFS ENSEMBLES. OPNL GFS SUFFERING FROM
SIGNIFICANT GRIDSCALE FEEDBACK. BOTTOM LINE...IS THAT
PRECIPITATION WILL OVERSPREAD AREA MORE QUICKLY FROM SOUTHWEST TO
NORTHEAST BEGINNING MONDAY NIGHT AND LIKELY DONE FOR THE MOST PART
BY TUESDAY EVENING...WITH MUCH MORE SCATTERED CHANCES INTO WED
AFTN AS LAGGING MID LEVEL TROUGH EXITS AREA. TIED POPS VERY
CLOSELY TO THE SREF MEANS...WHICH STILL TAKES THE HEAVIEST RAINS
THROUGH SRN IA/NRN MO INTO WRN IL AND SERN WISC ON MON NIGHT AND
TUES. GOOD AGREEMENT HERE WITH UKMET AND CANADIAN. FEEL MOST OF
CWA WILL SEE RAINS...BUT I AM DOUBTING THE NAM/WRF AMOUNTS
NORTHWEST OF A AUSTIN TO MEDFORD LINE. SEEM WAY TOO HEAVY GIVEN
THE OTHER SOLNS PRESENTED. AGREEMENT FROM HPC. UPPED POPS TO
LIKELY ACROSS THE SOUTH ON TUES...AND SPREAD CHANCES IN MORE
QUICKLY ON MON NIGHT. TUES POPS MAY NEED TO BE UPPED EVERYWHERE AS
TIME GOES ON. HOPE TO SEE SOME LOCALLY MODERATE /1 INCH/ RAINS
MANY AREAS TO ALLEVIATE RECENT DRYNESS. COULD EVEN SEE LOCALLY
HEAVY RAINS GIVEN THE HUGE PRECIP WATER POOL /GREATER THAN 2
INCHES/ TO OUR SOUTH...AND WARM CORE OF SYSTEM /INCREASED PCPN
EFFICIENCY/.

.LONG TERM...THURSDAY THROUGH SUNDAY
EXTENDED CONTINUES TO BE CHARACTERIZED BY STRONG MID LEVEL RIDGE
CENTERED JUST TO THE WEST OF ARX CWA. IN FACT...00Z ECWMF HAS
595DM H5 HEIGHT CENTER OVER NRN IA BY NEXT SUNDAY...SO NO DOUBT
INCREASED HEAT AND A TRUE SUMMERTIME REGIME IS IN THE OFFING.
STRONG CONSENSUS IN OPNL RUNS OF ECMWF/GFS OF 19-20C H85 AIR ON
THURSDAY MODERATING TO 22-24C /DGEX APPROACHES 26C/ SO THIS
SUPPORTS TEMPERATURES WELL INTO THE 90S FOR PRETTY MUCH THE ENTIRE
LONG RANGE PERIOD. H85 TEMP AND ESPECIALLY H5 HEIGHT ANOMALIES
OVER THE NRN TIER OF THE CONUS LEND SUPPORT TO THIS HIGH
CONFIDENCE FORECAST IN THE TEMP DEPT. PCPN CHANCES FAR LESS
DEFINED...AND LOW CONFIDENCE GIVEN VERY WEAK MID LEVEL FLOW AND
THE ABSENCE OF ANY MAJOR WAVES OR CONVERGENCE AXIS. THESE REMAIN
OFF TO THE NORTHWEST CLOSER TO STRONGER MID LEVEL FLOW OVER NRN
PLAINS. KEPT PCPN CHANCES PRETTY MUCH WHERE THEY ARE /BASICALLY
DRY EXCEPT FOR FRIDAY/ AND REMOVED FRI NIGHT POPS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

BINAU
Hazardous weather outlook, Jul 9, 5:09 AM CDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED GEOGRAPHIC DESCRIPTOR
NATIONAL WEATHER SERVICE LA CROSSE WI
509 AM CDT SUN JUL 9 2006

WIZ017-029-033-034-042-101100-
CLARK-JACKSON-MONROE-TAYLOR-TREMPEALEAU-
509 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PROVIDE A CHANCE OF THUNDERSTORMS AS IT MOVES
SOUTHEAST THROUGH THE AREA THIS AFTERNOON. THE BEST CHANCE OF
THUNDERSTORMS WILL BE FROM 1 PM TO 5 PM. HOWEVER NONE OF THESE
THUNDERSTORMS ARE EXPECTED TO BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
THURSDAY AS A LOW PRESSURE SYSTEM MOVES SLOWLY NORTHEAST THROUGH THE
REGION. AT THIS TIME...IT IS UNCERTAIN WHETHER ANY OF THESE
THUNDERSTORMS WILL BECOME SEVERE.

ANOTHER LOW PRESSURE SYSTEM MAY PROVIDE A CHANCE OF THUNDERSTORMS
ON FRIDAY AND FRIDAY NIGHT. NONE OF THESE THUNDERSTORMS ARE EXPECTED
TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ030-WIZ043-044-053>055-061-111000-
ADAMS-CLAYTON-CRAWFORD-GRANT-JUNEAU-RICHLAND-VERNON-
509 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL PROVIDE A CHANCE OF THUNDERSTORMS AS IT MOVES
SOUTHEAST THROUGH THE AREA THIS AFTERNOON AND EVENING. A FEW OF
THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 3 PM AND 8 PM
GENERALLY EAST OF A TOMAH WISCONSIN TO ELKADER IOWA LINE. THE MAIN
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
THURSDAY AS A LOW PRESSURE SYSTEM MOVES SLOWLY NORTHEAST THROUGH THE
REGION. AT THIS TIME...IT IS UNCERTAIN WHETHER ANY OF THESE
THUNDERSTORMS WILL BECOME SEVERE.

ANOTHER LOW PRESSURE SYSTEM MAY PROVIDE A CHANCE OF THUNDERSTORMS
ON FRIDAY AND FRIDAY NIGHT. NONE OF THESE THUNDERSTORMS ARE EXPECTED
TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FROM MID AFTERNOON THROUGH EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-MNZ079-086>088-094>096-WIZ032-041-111000-
ALLAMAKEE-BUFFALO-CHICKASAW-DODGE-FAYETTE-FILLMORE-FLOYD-HOUSTON-
HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-WABASHA-WINNESHIEK-WINONA-
509 AM CDT SUN JUL 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM TUESDAY THROUGH
WEDNESDAY NIGHT AS A LOW PRESSURE SYSTEM MOVES SLOWLY NORTHEAST
THROUGH THE REGION. AT THIS TIME...IT IS UNCERTAIN WHETHER ANY OF
THESE THUNDERSTORMS WILL BECOME SEVERE.

ANOTHER LOW PRESSURE SYSTEM MAY PROVIDE A CHANCE OF THUNDERSTORMS
ON FRIDAY AND FRIDAY NIGHT. NONE OF THESE THUNDERSTORMS ARE EXPECTED
TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE

In the hours before

Local storm report, Jul 9, 4:35 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
435 PM CDT SUN JUL 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             4 NW ASH RIDGE          43.51N 90.60W
07/09/2006  E0.75 INCH       RICHLAND           WI   PUBLIC

&&

MW

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 3:43 PM CDTSevere Thunderstorm WarningARXRichland32 min
Jul 9, 5:52 PM CDTSevere Thunderstorm WarningARXGrant23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.